# SDR DALA2023031702021

- Difficulty date: March 14, 2023
- Submitted: March 17, 2023
- Operation: Air carrier
- Aircraft: N388DN
- Make and model: Airbus A321-211
- Aircraft serial: 9043
- Aircraft time: 10,506 hours, 4,610 cycles
- System (JASC): 2780 · Leading Edge Slat Control System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHIP 3088 - MISC/DE - DUE TO FLIGHT CONTROL, SLATS LOCKED FAULT. CORRECTIVE ACTION: REPLACED LH #4 SLAT ROTARY ACTUATOR. (LP# 9559790)
